# SDR HNAA20120300686

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 290
- Aircraft time: 41,907 hours, 48,050 cycles
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: 14SF23
- Part serial: 981112
- Condition: Noisy
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PROPELLER MAKING NOISE IN BLADES WHEN TURNED BY HAND.  R & R NR 1 PROPELLER ASSY IAW WORKCARD 61-10-06R.
